Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Variation of fundamental groups of curves in positive characteristic

Authors: Mohamed Saïdi and Akio Tamagawa
Journal: J. Algebraic Geom. 26 (2017), 1-16
Published electronically: May 18, 2016
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we prove that given a non-isotrivial family of hyperbolic curves in positive characteristic, the isomorphism type of the geometric fundamental group is not constant on the fibres of the family.

References [Enhancements On Off] (What's this?)

Additional Information

Mohamed Saïdi
Affiliation: College of Engineering, Mathematics, and Physical Sciences, University of Exeter, Harrison Building, North Park Road, Exeter EX4 4QF, United Kingdom

Akio Tamagawa
Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan

Received by editor(s): August 30, 2013
Published electronically: May 18, 2016
Article copyright: © Copyright 2016 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website